I'm almost hitting the 3month mark of my oratane treatment and have been just started experiencing what looks like ezema on the palm of my hands. The inside of my mouth is also very dry. The rash looks like it is ezema but I could be mistaken. Has anyone else had these side effects?
My face is also starting to dry out a lot too and have been getting less of the HUGE blind type pimples
My skin is looking so much better :( The dreaded oily t-zone has decreased and my skin is a lot more drier overall. Going for blood tests this week so just pls hold thumbs that everything is A ok so I can continue with the magic.
Side effects are still under control. I'm getting used to living with constant back ache and my very sore lips, but it will be all worth it in the end!
I continue to wake up with a new pimple everyday. My face seems a little dryer today but not much. Went to the derm today and he said that I just need to hang in there. The treatment works differently for everyone. I'm obviously one of the ones who will see results a lot later - but I'm sticking through this!!!!
Have been experiencing a very weird side effect, which i think could be due to the oratane...Have had night sweats most of this week - anyone else had this problem? It only seems to happen at night. Other then the night sweats, lips continue to be dry and I'm starting to develop some cracks at the side of my mouth. Back ache is subsiding a bit
After what seems a lifelong struggle with acne since the age of 13, my doctor decided to resort to the last treatment option - oratane. I have tried everything - antibiotics, creams, birth control pills but everything only helped for limited periods. I have a very persistant type of moderate acne, which has decided to permanently locate itself on my chin and jawline area. I am now 24 and have been fighting this battle for for 11 years and am hoping and praying for the day that comes when I do not have to worry about another pimple ever again!
7 weeks back i started my oratane treatment - 30mg per day. My doctor was not happy with my initial progress so doubled my daily dosage to 60mg. I have been on the 60mg per day treatment for a week now and have just had a massive breakout. The doc said he will review the progress in another two weeks. I am very worried as my t-zone is still quite oily and I am not experiencing much dryness apart from the lips. I have however been feeling rather emotional lately and my lower back is very sore I seem to just burst into tears very easily from looking at my terrible skin in the mirror!
Can anyone tell me when my skin will really start to dry? I have been told that this a a loooooong process before the results are visible but I am just so scared that the treatment is not working as this is my very last option!!!